# SDR C2XA07BT013

- Difficulty date: January 31, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 12,580 hours, 9,860 cycles
- Engine: Allsn AE3007A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Parking
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND LOG SQUAWK FLT NR 2951 WITH PARKING BRAKE SET AIRCRAFT ROLLS.  CYCLED NORMAL BRAKES SEVERAL TIMES AND PERFORMED OPS CHECK OF PARKING BRAKE SYSTEM IAW AMM 32-44-07.  OPS CHECK GOOD.  CLOSED
